MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X45800100A16MTB
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Codes Numbness (2415); Nodule (4551)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, hcp reported to the sales representative that a pdo thread was implanted on the patient's cheek.According to the hcp, the patient experienced a pop after eating on the left side and now has a little numbness and a little bump formed in the marionette area.Hcp also reported that they tried to remove the thread from the skin by using a cannula and undermining the tissue, but it was not moving.On september 8th, 2024, the sales representative had asked the hcp for pictures of the patient.On september 9th, 2024, hcp provided the pictures that were requested.A request was made to the medical director to obtain medical advice on the case.On september 10th, 2024, the medical director provided medical advice which was forwarded to the hcp.On october 1st, 2024, follow up email was made to the hcp to inquire about the status of the patient.On october 4th, 2024, follow up communication was made to the sales representative to inquire about the status of the patient from the hcp.On october 7th, 2024, another follow up email was sent to the hcp to inquire about the status of the patient.Hcp replied that the patient is doing better.According to the hcp, they were able to cut the end of the thread which was folded over two weeks ago.Hcp stated that the thread had moved again and there was no visible bump on the patient.Hcp also reported that the patient's skin is bunch a little bit where the thread shifted.On october 7th, 2024, follow up email was made to the hcp to inquire if there would be a follow-up between the hcp and the patient.On october 17th, 2024, another follow up email was made to the hcp to inquire if there would be a follow-up between the hcp and the patient.Hcp replied that there will be a follow-up.On october 17th, 2024, email was sent to the hcp to find out additional information and to notify that a follow up on the patient status will be conducted in the next few weeks.This is an ongoing investigation.Additional information will be provided if and when it is available.
 
Event or Problem Description
On september 6th, 2024, hcp reported to the sales representative that a pdo thread was implanted on the patient's cheek.According to the hcp, the patient experienced a pop after eating on the left side and now has a little numbness and a little bump formed in the marionette area.Hcp also reported that they tried to remove the thread from the skin by using a cannula and undermining the tissue, but it was not moving.On (b)(6) 2024, the sales representative had asked the hcp for pictures of the patient.On (b)(6) 2024, hcp provided the pictures that were requested.A request was made to the medical director to obtain medical advice on the case.On (b)(6) 2024, the medical director provided medical advice which was forwarded to the hcp.On (b)(6) 2024, follow up email was made to the hcp to inquire about the status of the patient.On october 4th, 2024, follow up communication was made to the sales representative to inquire about the status of the patient from the hcp.On (b)(6) 2024, another follow up email was sent to the hcp to inquire about the status of the patient.Hcp replied that the patient is doing better.According to the hcp, they were able to cut the end of the thread which was folded over two weeks ago.Hcp stated that the thread had moved again and there was no visible bump on the patient.Hcp also reported that the patient's skin is bunch a little bit where the thread shifted.On (b)(6) 2024, follow up email was made to the hcp to inquire if there would be a follow-up between the hcp and the patient.On (b)(6) 2024, another follow up email was made to the hcp to inquire if there would be a follow-up between the hcp and the patient.Hcp replied that there will be a follow-up.On october 17th, 2024, email was sent to the hcp to find out additional information and to notify that a follow up on the patient status will be conducted in the next few weeks.This is an ongoing investigation.Additional information will be provided if and when it is available.Update: on (b)(6) 2024, a follow up email was sent to the hcp to gather additional information and the status of the patient.Hcp did not reply to the email.On (b)(6) 2024, another follow up email was sent to the hcp to gather the additional information.On (b)(6) 2024, a call was made to the sales representative to assist in contacting the hcp.On (b)(6) 2024, a third follow up email was sent to the hcp with no response.On (b)(6) 2024, a fourth follow up email was sent to the hcp.Hcp replied with the same information that was previously stated on (b)(6) 2024.According to the hcp, the patient is fine.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key20500918
Report Number3007895168-2024-00016
Device Sequence Number7245345
Product Code NEW
UDI-Device Identifier10652927784418
UDI-Public10652927784418
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPX2X45800100A16MTB
Device Lot NumberC321-24
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale